# SDR 9810789967

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND NOSE WHEEL WELL VERTICAL BULKHEAD SKIN CRACKED AT FS 110 IN TWO PLACES, APPROXIMATED 5.5 INCHES LEFT OF CENTER LOWER LEFT PANEL.  INSTALLED REPAIR PER SRM 53-04.
